I've been taking Citalopram for 1.5 years now and recently I've noticed that if forget to take it 1 day, it's okay, but if I don't take it 2 days in a row, my ears start ringing (like, I feel my heartbeat in my ears or how would you say that). Im not sure if this is a withdrawal symptom or not, Ive been told by my therapist and a friend who works as a nurse that withdrawal symptoms usually take weeks of not taking medicine to develop, but still... Has any of you taking Citalopram ever… read more
I went off all meds a year ago, including kolanapan. My ears ring too and hear and feel my heart beet in my ears. I noticed it shortly after I got off all meds.
@A MyDepressionTeam Member , yes, I had those 'brain zaps' as well when I came off Zoloft. I had only taken it for 3 days, and I was already behaving and feeling rather oddly, so my doctor told me to stop it. so I had the 'zaps' and also ended up having a medication induced panic attack. having never had a panic attack before, I thought I was having a heart attack. I was laying in bed reading a magazine before bed when it hit.
@A MyDepressionTeam Member , glad you got it figured out. on a similar note, if you ever take duloxetine, that one is notorious for withdrawal symptoms. and since it is a capsule, you can't go lower than the smallest dosage form, unless you go to a compounding pharmacy or pull apart the capsules yourself and count the beads. but really..who does that?
Have not personally had withdrawal symptoms with celexa, but depending on the half-life of the drug metabolism and the dosage you take, it can be pretty quick, especially if you are sensitive to medication changes.
I’ve had this, not with Citalopram though it was with fluoxetine.. it felt like an electric current zooming through my brain which I could also hear, it was weird!